# SDR ASAA2021121236879

- Difficulty date: December 12, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 24,978 hours, 7,798 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMVF101
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LEFT VSV DRAIN DRIPPING FUEL. GROUNDED - YES. PERFORMED VENTS AND DRAINS INSPECTION PER B737-900 AMM 71-00-00 (TWICE). #2 ENGINE LEFT VSV LEAKS @ A RATE OF 6 DPM. REMOVED AND REPLACED L/H VSV REF B737-900 AMM 75-31-01/401. OPS AND LEAK CHECK GOOD.
